# SDR AALA201802059053

- Difficulty date: February 1, 2018
- Submitted: February 6, 2018
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 57,442 hours, 21,514 cycles
- System (JASC): 5270 · Door Warning System
- Part: Relay
- Condition: Faulty
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R3 DOOR  INTERMITTENTLY NOT ARMED ON ECAM.  FLIGHT ATTENDANTS REPORTED DOOR WAS ARMED, BUT CABIN PRESSURIZED LIGHT WAS BLINKING DURING CRUISE.  MAINTNENANCE REPLACED THE RELAY 12WN AND PERFORMED SATISFACTORY OPERATIONAL CHECK IAW TSM 52-22-00-810-814-A.
